# SDR CA991231007

- Difficulty date: December 5, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 16,613 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 4475004
- Condition: Binding
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, ABOUT 22:45 HRS.  THE FRONT LEFT DOOR OPENED BY ABOUT 1.THE PILOTS CHECKED THE DOOR AFTER RETURNING TO SEPT-ILES.  NO DEFECT FOUND, BUT NOTED THAT THE DOOR HANDLE HAD TO BE PUSHED ALL THE WAY TO REALLY LOCK THE DOOR.  THERE IS NO SYSTEM TO CONFIRM THE LOCKING OTHER THAN FOR THE PILOT. MAINTENANCE ADVISED THE PILOTS.
